# SDR DHL2005802500

- Difficulty date: June 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SE085300063
- Condition: Corroded
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 2 TRACK CORRODED, STA 780.000 - 786.000.   REMOVED CORROSION FROM TRACK NR 2 IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-3 FIG. 12. CUT OUT NR 2 TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG. 49-50 FIG. 14. FABRICATED SPLICES IAW SRM 53-2-3 PG. 49-50 FIG. 14. CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG. 49-50 FIG. 14, SRM 51-3-0 PG. 1. TORQUED IAW SRM 51-3-1 PG. 3.
